# SDR SIMA20130826020

- Difficulty date: August 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 27,393 hours, 24,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Torn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP, NR 4 WIRES ARE TORN OFF.  R & R  EMERGENCY LIGHT STRIP NR 4 IAW AMM 33-50-12. REF BOW137724 FOR OPS CHECK.
